# SDR DALA2015120707426

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PREVIOUS REPAIR FILLER ON FUSELAGE SKIN BETWEEN BS 1287-1309 AND LONGERONS 18R-19R.    FILLER WAS REPLACED IAW SRM 51-30-5, 51-10-3, PAR 14 AND 21 AND 53-04-2, FIG 2.
